Advances in Pure Mathematics

Vol.5 No.6(2015), Paper ID 56728, 6 pages

DOI:10.4236/apm.2015.56036

 

Fixed Point Results by Altering Distances in Fuzzy Metric Spaces

 

Ibtisam Masmali, Sumitra Dalal, Nasir Rehman

 

College of Science, Jazan University, Jazan, kingdom of Saudi Arabia
College of Science, Jazan University, Jazan, kingdom of Saudi Arabia
Allama Iqbal Open University, Islamabad, Pakistan

 

Copyright © 2015 Ibtisam Masmali, Sumitra Dalal, Nasir Rehman et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Masmali, I. , Dalal, S. and Rehman, N. (2015) Fixed Point Results by Altering Distances in Fuzzy Metric Spaces. Advances in Pure Mathematics, 5, 377-382. doi: 10.4236/apm.2015.56036.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.